# SDR SWAA2017021611911

- Difficulty date: January 24, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 62,696 hours, 36,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A270006
- Part serial: D0268
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AFT FLAP LOWER SURFACE DELAMINATED.  R&R AFT FLAP IAW AMM.
